MathSciNet Relay Station
MathSciNet bibliographic data
MR1745483 33C75 (33E05 41A17)
Barnard, Roger W.; Pearce, Kent; Richards, Kendall C. An inequality involving the generalized hypergeometric function and the arc length of an ellipse. SIAM J. Math. Anal. 31 (2000), no. 3, 693–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement